# SDR USAA20100526SB089

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - ON CLIMBOUT FROM PHX, EN ROUTE TO GEG, CREW REPORTED BOTH THE RED AND GREEN RIGHT MAIN LANDING GEAR LIGHTS REMAINED ILLUMINATED WITH LANDING GEAR LEVER UP THEN OFF.  CREW FOLLOWED QRH PROCEDURE AND RETURNED TO FIELD AT PHX.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE M986 CIRCUIT CARD PER MM 32-09-20-4.  OPERATIONAL CHECK NORMAL.  ALSO, REMOVED AND REPLACED UPLOCK SENSOR PER MM 32-61-21-4.  OPERATIONAL TEST NORMAL. PERFORMED GEAR POSITION INDICATION AND WARNING TEST PER MM 32-61-00-5.  OPERATIONAL TEST NORMAL.
